# SDR UIEA2020081271725

- Difficulty date: August 10, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 87,779 hours, 15,988 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Shim
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSTA CTR SECTION FRONT SPAR LBL 14.5 LWR TRIM ACTUATOR FITTING SHIM FOUND DAMAGED.( SHIMS FABRICATED AND REPLACED AS PER HX RI #RI-55-00-14128 REV B AND REF HX CWPC CONTROL SEQUENCE NO. WQZ509372-01. )
